Extending persistence using poincaré and lefschetz duality (Foundations of Computational Mathematics DOI 10.1007/s10208-008-9027-z)

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Cohen-Steiner, D; Edelsbrunner, H; Harer, J

Published Date

  • February 1, 2009

Published In

Volume / Issue

  • 9 / 1

Start / End Page

  • 133 - 134

Electronic International Standard Serial Number (EISSN)

  • 1615-3383

International Standard Serial Number (ISSN)

  • 1615-3375

Digital Object Identifier (DOI)

  • 10.1007/s10208-008-9038-9

Citation Source

  • Scopus